Skip to Main content Skip to Navigation
Journal articles

Conjugaison par tranches

Document type :
Journal articles
Complete list of metadata

https://hal-univ-avignon.archives-ouvertes.fr/hal-03448145
Contributor : Michel Volle Connect in order to contact the contributor
Submitted on : Thursday, November 25, 2021 - 8:53:04 AM
Last modification on : Friday, November 26, 2021 - 3:16:11 AM

Links full text

Identifiers

Collections

Citation

Michel Volle. Conjugaison par tranches. Annali di Matematica Pura ed Applicata, Springer Verlag, 1985, 139 (1), pp.279-311. ⟨10.1007/BF01766858⟩. ⟨hal-03448145⟩

Share

Metrics

Record views

6